# SDR EBV220160525001

- Difficulty date: May 25, 2016
- Submitted: May 25, 2016
- Operation: General aviation
- Aircraft: N750WR
- Make and model: Cessna 750
- Aircraft serial: 7500172
- Aircraft time: 4,100 hours, 2,066 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: ADW205NL
- Condition: Cracked
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE RT MLG TRUNNION, THE AFT SPHERICAL BEARING FELL OUT OF THE BORE IN THE AFT WING SPAR.  THE BEARING INNER RACE IS CRACKED IN TWO PLACES ALONG THE BORE AXIS & A PIECE OF THE INNER RACE FELL OUT.
